Title: Existence and uniqueness of positive solutions for a class of n-th-order BVPs on timescales

Authors: Zhenjie Liu

Addresses: Department of Mathematics, Harbin University, Heilongjiang 150086, China

Abstract: This paper investigates conditions on the existence and uniqueness of solutions for a class of Sturm-Liouville type singular higher-order boundary value problems on timescales by using mixed monotone method.

Keywords: mixed monotone operator; boundary value problems; timescale; Green's function; Sturm-Liouville.

DOI: 10.1504/IJDSDE.2014.067109

International Journal of Dynamical Systems and Differential Equations, 2014 Vol.5 No.1, pp.84 - 97

Available online: 23 Jan 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article